Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 27, 2019, 11:02 PM CDT for Fillmore County, Thayer County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2019, 11:02 PM CDT (04:02 UTC)
- Expired
- May 27, 2019, 11:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fillmore County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 67 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 11:29 PM CDT | TSTM WND GST 65 | 2 Ssw Bruning, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 8:02 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
116
WUUS53 KGID 280402
SVRGID
NEC059-169-280445-
/O.NEW.KGID.SV.W.0113.190528T0402Z-190528T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1102 PM CDT Mon May 27 2019
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Southern Fillmore County in south central Nebraska...
Northern Thayer County in south central Nebraska...
* Until 1145 PM CDT.
* At 1102 PM CDT, a severe thunderstorm was located near Carleton, or
32 miles north of Belleville, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Shickley, Davenport, Bruning, Alexandria, Ohiowa, Carleton,
Belvidere and Strang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4018 9781 4049 9781 4050 9748 4022 9737
TIME...MOT...LOC 0402Z 258DEG 21KT 4029 9773
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Heinlein1 follow-up statement
910
WWUS53 KGID 280423
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1123 PM CDT Mon May 27 2019
NEC059-169-280445-
/O.CON.KGID.SV.W.0113.000000T0000Z-190528T0445Z/
Fillmore NE-Thayer NE-
1123 PM CDT Mon May 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN FILLMORE AND NORTHERN THAYER COUNTIES...
At 1122 PM CDT, a severe thunderstorm was located over Bruning, or 36
miles south of York, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bruning, Ohiowa, and Strang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4018 9781 4030 9775 4042 9774 4049 9768
4050 9748 4027 9739 4021 9752
TIME...MOT...LOC 0422Z 244DEG 22KT 4035 9758
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
WeselyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:00 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, May 27, 7:00 PM CDT, 4 hours 2 minutes before
Area Forecast Discussion National Weather Service Hastings NE 700 PM CDT Mon May 27 2019 .SHORT TERM...(This evening through Tuesday) Issued at 456 PM CDT Mon May 27 2019 Main concern is potential for severe thunderstorms as well as additional heavy rain and the impact to ongoing flooding. Has been a fairly quiet day weather-wise, especially compared to 12-18hrs ago. Currently, temps are in the 70s to near 80 under p cldy skies. Looking regionally, last night's MCV/shortwave can be seen over E IA, with a trailing cold front/outflow extending to the SW to near OMA-HJH-HYS. S of this boundary, sfc Tds are in the mid to upper 60s. Scat intense convection has developed over the central High Plains in an area of upslope flow, weak-moderate instability, and strong deep layer shear. Strong to severe tstms still look like a possibility later this evening and overnight, though the exact placement and evolution still remains uncertain, even at this close of time range. I currently envision two most plausible scenarios (or a combination of the two) for our severe potential: Scenario 1) elevated convection developing after 03Z on the nose of 50-55kt LLJ near and north of a warm front. This activity would be fed by large reservoir of high theta-e airmass currently over KS/OK with steep mid-level lapse rates contributing to MUCAPE of 2000-3500 J/kg. Latest HRRR/RAP forecast soundings along with latest SREF indicate effective deep layer shear will be more than favorable for large hail potential, generally on the order of 40-60kt. There is some disagreement on location of the nose of LLJ/warm frontal placement and resultant QPF. Last several runs of HRRR as well as NAM suggest main area from Hwy 6 to I-80, but RAP has been along and just S of the state line. RAP appears to be a bit of an outlier attm. Individual cells would move SW to NE with the overall development zone shifting N with the LLJ overnight. Scenario 2) Convection developing over the High Plains moves E through W Nebraska this eve, then arrives in W CWA 03Z-06Z and is fed by developing LLJ. Several CAMs suggest this would arrive as linear features with perhaps embedded supercell structures near the boundary. In theory, this activity could have more of a damaging wind threat and perhaps a tornado or two as well, but the stabilizing boundary layer argues otherwise. Models keep this activity moving along a rather quick pace to the E, which would be good for hydro reasons. Overall, the shear/instability parameter space will likely be favorable for strong to severe storms tonight, whether it be from scenario 1 or 2, or a combination of the two. Hydro certainly remains a concern as well. Please reference the dedicated Hydrology section below for additional details. Activity should weaken and focus further E with time, coincident with a weakening and veering LLJ. There's potentially another round of severe convection in store for portions of the area Tuesday afternoon into early evening, though these details will largely depend on how activity unfolds tonight. In general, models have been trending further S with the sfc triple point and warm front and now track these features near and especially S of Hwy 6, potentially right along the state line. The 12Z NAM places the sfc low/triple point near Red Cloud, NE by 21Z. Areas along/S of warm front and E of trailing dry line would be most favorable for potential sfc based tstm development in the aftn. It is increasingly likely that areas along and N of I-80 remain in the cold sector of the system under the influence of moist, easterly upslope flow and thick low clds. However, a couple of the CAMs (namely the ARW) track what would likely be some slightly elevated supercells NE of the sfc low across the NE quadrant of the CWA. While not likely, this can not be completely discounted either. All of this depends on the speed of the upper system and current timing remains on track such that any risk for severe weather looks to remain largely confined to areas E of Hwy 281. It is possible most of the convection fires just E of the CWA altogether, but with several model solutions keeping the triple point in the SE CWA at 21Z, not ready to downplay svr potential attm. As far as severe threats: CAPE/shear once again looks favorable for supercell structures Tue PM. Large hail would be main concern for areas N of I-80 and E of Hwy 281. All modes of severe would be possible for SE quadrant of CWA, including a couple tornadoes, due to backed winds along warm front contributing to locally elevated 0-3km SRH values of 150-250 m2/s2. The main severe threat will quickly shift E Tue eve, but the upper low will remain in close proximity to continue at least a chc for shwrs/tstms into Tue night, esp for areas N of I-80. Finally, high temps on Tue are tricky. Continued trend of mid shift of decr highs, esp for areas from the Tri-Cities N and W, as low clds and E wind are more likely. Highs may still be too warm along Hwy 6 corridor, as current values are predicated on seeing a few hrs of sun in the aftn, which is uncertain. Right now, highs range from near 60 at Ord, to 82 near Beloit. .LONG TERM...(Tuesday night through Monday) Issued at 456 PM CDT Mon May 27 2019 With the main forecast concerns in the Short Term, not much time spent on the Long Term portion of the forecast. In general, though, expect a cooler, but still somewhat active, pattern for mid-week. Warmer temperatures are more zonal flow with low-end pcpn chances arrive late week and continue into next weekend. Models have trended slower and more strung out with the departing trough Tuesday night into Wednesday. In fact, nearly all the models now keep cyclonic mid to upper flow around through Thu. So what once looked like a few days of dry weather now look off an on wet, particularly for northern 1/2 to 2/3 of the CWA. Models differ on specifics, like how much QPF to expect, with GFS wetter compared to NAM/EC. Eventually, should see the low pressure weaken/move ENE and allow for shortwave ridging to move in for Fri, and perhaps Sat. General consensus is that upper pattern should become fairly zonal next weekend, with multiple small perturbations moving through. Low level moisture and instability should also increase, so off and on scat tstms will be possible. Zonal patterns don't lend much predictability for specifics, so far too soon to determine severe potential. Temperatures: combination of cool northerly flow, cld cover, and possible pcpn will keeps temps on the seasonably cool side Wed into Thu. Axis of high pressure shifts E on Fri, allowing for return to srly flow and warmer mid-level temps. Expect fairly seasonable temperatures next weekend. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Tuesday) Issued at 659 PM CDT Mon May 27 2019 Main issue will be lowering ceilings with time. Models are consistently forecast this, and feeling more confident of IFR ceilings by Tuesday morning. && .HYDROLOGY... Issued at 456 PM CDT Mon May 27 2019 Hydro remains a concern mainly tonight, and over the far SE on Tuesday. Have held off on issuing a Flash Flood Watch for now for a few reasons, some of which are uncertainty in location of tonight's tstms, faster storm motions, and lesser coverage. There is less upper forcing for widespread and continuous convection like last night, and latest CAMs keep storms moving along at a nice pace. Think areal average of 0.50-0.75" across south central NE is most appropriate attm. With that said, would not at all be surprised to have additional hydro issues tonight, on at least an isolated basis, as FFG values are low in areas that received hvy rn last night, mainly from Alma to Hastings to Aurora to Osceola. So some heavy cores passing over these areas could easily cause additional flooding or worse ongoing flooding. If confidence increases this eve on intensity and placement of strongest convection, then a Flash Flood Watch may be needed. Can't rule out some hydro concerns over the far SE Tue aftn, but the relatively small window for storms should keep the threat low/isolated. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Thies LONG TERM...Thies AVIATION...Heinlein HYDROLOGY...Thies
Hazardous weather outlook, May 27, 3:50 PM CDT, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 350 PM CDT Mon May 27 2019 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 281200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 350 PM CDT Mon May 27 2019 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Evening and Tonight. Various Flood Warnings and Flood Advisories remain in effect. Please refer to specific Warning and Advisory statements for further details. The majority of flooding is concentrated within 25 miles either side of a line extending from near Alma, to Hastings, to Osceola Nebraska. Thunderstorm chances return to the outlook area this evening and continue overnight with most of the area under a Slight Risk for severe weather. The main hazards would be hail to around golf ball size, wind gusts to around 60 MPH and locally heavy rainfall. The greatest potential for severe weather is along and north of the Kansas, Nebraska state line. Also, any additional appreciable rain tonight could result in new flooding, or worsen ongoing flooding. However, there is still some uncertainty regarding the most favored locations for possible heavier rain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong to severe thunderstorms are possible for portions of the outlook area Tuesday afternoon into early evening. The most favored area for possible severe storms will be near and especially east of the Highway 281 corridor. Large hail, damaging winds and heavy rainfall are the main threats, but a few tornadoes appear possible as well. Beyond Tuesday evening, thunderstorms remain possible off and on throughout the week, but the potential for severe weather appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation for severe storms is possible this evening and overnight. In addition, any reports of flooding would be greatly appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings Thies
In the hours before
Special weather statement, May 27, 9:45 PM CDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Hastings NE 945 PM CDT Mon May 27 2019 NEZ046-061-073-074-280330- Buffalo NE-Phelps NE-Kearney NE-Sherman NE- 945 PM CDT Mon May 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHELPS... NORTHWESTERN KEARNEY...CENTRAL BUFFALO AND SOUTHERN SHERMAN COUNTIES UNTIL 1030 PM CDT... At 945 PM CDT, Doppler radar was tracking a strong thunderstorm near Axtell, or 10 miles south of Kearney, moving north at 50 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kearney, Ravenna, Axtell, Pleasanton, Litchfield, Riverdale, Rockville, Hazard and Poole. A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central and central Nebraska. LAT...LON 4046 9901 4049 9925 4119 9916 4115 9880 TIME...MOT...LOC 0245Z 189DEG 43KT 4055 9912 Heinlein
Local storm report, May 27, 10:07 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1007 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM HAIL 2 NNE KEARNEY 40.73N 99.07W
05/27/2019 E1.50 INCH BUFFALO NE NWS EMPLOYEE
A FEW TO PING PONG BALL SIZE, BUT MOST
SMALLER.
&&
PFANNKUCHLocal storm report, May 27, 10:11 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1011 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL 2 ENE KEARNEY 40.71N 99.06W
05/27/2019 E1.25 INCH BUFFALO NE NWS EMPLOYEE
&&
JCBSpecial weather statement, May 27, 10:15 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Hastings NE
1015 PM CDT Mon May 27 2019
KSZ006-007-018-NEZ076-085-086-280400-
Jewell KS-Smith KS-Osborne KS-Nuckolls NE-Webster NE-Clay NE-
1015 PM CDT Mon May 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEWELL...SOUTHEASTERN
SMITH...NORTHEASTERN OSBORNE...SOUTH CENTRAL CLAY...NUCKOLLS AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 1100 PM CDT...
At 1015 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Rosemont to Burr Oak to
Portis. Movement was northeast at 20 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Superior, Mankato, Edgar, Nelson, Lawrence, Guide Rock, Burr Oak,
Ionia, Deweese, Webber, Nora, Bostwick and Lovewell State Park.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Kansas...and south central Nebraska.
LAT...LON 3981 9838 4024 9838 4052 9793 4001 9794
3959 9826 3957 9836 3957 9849 3953 9849
3946 9879
TIME...MOT...LOC 0315Z 239DEG 15KT 4021 9831 3985 9831 3955 9866
HeinleinLocal storm report, May 27, 10:19 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1019 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 1 N KEARNEY 40.71N 99.08W
05/27/2019 E1.00 INCH BUFFALO NE EMERGENCY MNGR
&&
PFANNKUCHLocal storm report, May 27, 10:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1023 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 2 NNE KEARNEY 40.73N 99.07W
05/27/2019 E2.00 INCH BUFFALO NE PUBLIC
VIA FACEBOOK PHOTO.
&&
JCBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 25 min |
| May 27, 9:10 PM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 9 hr |
| May 27, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 30 min |
| May 27, 9:45 PM CDT | Special Weather Statement | GID | Buffalo | 45 min |
| May 27, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Howard, Sherman | 43 min |
| May 27, 10:15 PM CDT | Special Weather Statement | GID | Nuckolls | 45 min |
| May 27, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 49 min |
| May 27, 10:33 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 42 min |
| May 27, 10:36 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 39 min |
| May 27, 11:09 PM CDT | Tornado Warning | GID | Nuckolls, Thayer | 36 min |
| May 27, 11:16 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 44 min |
| May 27, 11:32 PM CDT | Tornado Warning | GID | Thayer | 28 min |
| May 27, 11:36 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 24 min |
| May 27, 11:41 PM CDT | Severe Thunderstorm Warning | GID | Valley | 49 min |
| May 27, 11:44 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 46 min |
| May 27, 11:58 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 17 min |
| May 28, 12:00 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 45 min |
| May 28, 12:18 AM CDT | Tornado Warning | GID | Buffalo, Hall, Howard, Sherman | 27 min |
| May 28, 12:21 AM CDT | Areal Flood Advisory | GID | Clay, Fillmore, Nuckolls, Thayer | 12 hr |
| May 28, 12:30 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 45 min |
| May 28, 12:36 AM CDT | Areal Flood Warning | GID | Nuckolls, Thayer | 60 hr |
| May 28, 12:44 AM CDT | Tornado Warning | GID | Buffalo, Hall, Howard, Sherman | 31 min |
| May 28, 12:48 AM CDT | Special Weather Statement | GID | Buffalo, Gosper, Phelps | 42 min |
| May 28, 1:11 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance | 49 min |
| May 28, 1:14 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Merrick, Sherman | 46 min |
| May 28, 1:55 AM CDT | Areal Flood Advisory | GID | Buffalo, Hall, Howard, Kearney, Phelps, Sherman | 14 hr |
| May 28, 2:00 AM CDT | Special Weather Statement | GID | Merrick, Nance | 45 min |
| May 28, 2:02 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 43 min |
| May 28, 2:17 AM CDT | Special Weather Statement | GID | Adams, Clay, Hall, Hamilton | 43 min |
| May 28, 2:34 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, York | 41 min |
| May 28, 2:42 AM CDT | Special Weather Statement | GID | Dawson, Gosper | 48 min |
| May 28, 2:45 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 30 min |
| May 28, 3:14 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 46 min |
| May 28, 4:12 AM CDT | Areal Flood Advisory | GID | Buffalo, Dawson, Gosper, Phelps | 12 hr |
| May 28, 5:02 AM CDT | Special Weather Statement | GID | Adams, Clay, Fillmore, Hamilton, Merrick, Nance and 2 more | 43 min |
| May 28, 6:17 AM CDT | Areal Flood Warning | GID | Merrick, Nance | 27 hr |
| May 28, 6:30 AM CDT | Areal Flood Warning | GID | Clay, Fillmore, Hamilton, York | 4 days |
| May 28, 12:14 PM CDT | Areal Flood Advisory | GID | Clay, Fillmore, Nuckolls, Thayer | 4 hr |
| May 28, 2:07 PM CDT | Areal Flood Advisory | GID | Valley | 5 hr |
| May 28, 3:29 PM CDT | Areal Flood Warning | GID | Polk | 48 hr |
| May 28, 4:10 PM CDT | Areal Flood Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Hall and 6 more | 72 hr |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.